MAUDE Adverse Event Report: BIOTECH DENTAL KONTACT; DENTAL IMPLANT

BIOTECH DENTAL KONTACT; DENTAL IMPLANT
Model Number K3614
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Implant failed due to loss of osseointegrate.

Brand Name
KONTACT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOTECH DENTAL
305 allees craponne
salon-de-provence 13300
FR  13300
MDR Report Key24863990
Report Number3010730876-2026-00014
Device Sequence Number9239460
Product Code DZE
UDI-Device Identifier03701045270997
UDI-Public(01)03701045270997(10)230207-021/O
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberK3614
Device Lot Number230207-021/O
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/19/2026
Device Age8 MO
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale
Patient RaceWhite